MENU

You are here

Publications

Export 438 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bianchini S, Mariconda C. The vector measures whose range is strictly convex. J. Math. Anal. Appl. 232 (1999) 1-19 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3546
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Bianchini S, Caravenna L. On optimality of c-cyclically monotone transference plans. Comptes Rendus Mathematique 348 (2010) 613-618 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/4023
Bianchini S, De Lellis C, Robyr R. SBV regularity for Hamilton-Jacobi equations in R^n. Arch. Rational Mech. Anal. 200 (2011) 1003-1021 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4911
Bianchini S. The semigroup generated by a Temple class system with non-convex flux function. Differential Integral Equations 13 (2000) 1529-1550 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3221
Bianchini S, Yu L. Structure of entropy solutions to general scalar conservation laws in one space dimension. Journal of Mathematical Analysis and Applications [Internet]. 2014 ;428(1):356-386. Available from: https://www.sciencedirect.com/science/article/pii/S0022247X15002218
Bianchini S, Marconi E. On the concentration of entropy for scalar conservation laws. Discrete & Continuous Dynamical Systems - S [Internet]. 2016 ;9:73. Available from: http://aimsciences.org//article/id/ce4eb91e-9553-4e8d-8c4c-868f07a315ae
Bianchini S, Tonon D. SBV-like regularity for Hamilton-Jacobi equations with a convex Hamiltonian. Journal of Mathematical Analysis and Applications [Internet]. 2012 ;391(1):190-208. Available from: http://hdl.handle.net/20.500.11767/13909
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Bianchini S, Tonon D. SBV regularity for Hamilton-Jacobi equations with Hamiltonian depending on (t,x). Siam Journal on Mathematical Analysis [Internet]. 2012 ;44(3):2179-2203. Available from: http://hdl.handle.net/20.500.11767/14066
Bianchini S, Gloyer M. On the Euler-Lagrange equation for a variational problem : the general case II. Math. Z. 265 (2010) 889-923 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2551
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S, Bressan A. Vanishing viscosity solutions of hyperbolic systems on manifolds. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1238
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Bertola M, Dubrovin B, Yang D. Simple Lie Algebras and Topological ODEs. Int. Math. Res. Not. 2016 ;2016.
Bertola M, Katsevich A, Tovbis A. Singular Value Decomposition of a Finite Hilbert Transform Defined on Several Intervals and the Interior Problem of Tomography: The Riemann-Hilbert Problem Approach. Comm. Pure Appl. Math. 2014 .
Bertola M, Eynard B. The PDEs of biorthogonal polynomials arising in the two-matrix model. Math. Phys. Anal. Geom. 2006 ;9:23–52.
Bertola M, Cafasso M. Riemann–Hilbert approach to multi-time processes: The Airy and the Pearcey cases. Physica D: Nonlinear Phenomena [Internet]. 2012 ;241:2237 - 2245. Available from: http://www.sciencedirect.com/science/article/pii/S0167278912000115
Bertola M, Eynard B, Kharnad D. The duality of spectral curves that arises in two-matrix models. Teoret. Mat. Fiz. 2003 ;134:32–45.
Bertola M, Gekhtman M, Szmigielski J. Cubic string boundary value problems and Cauchy biorthogonal polynomials. J. Phys. A [Internet]. 2009 ;42:454006, 13. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1088/1751-8113/42/45/454006
Bertola M, Gorini V, Moschella U, Schaeffer R. Correspondence between Minkowski and de Sitter quantum field theory. Phys. Lett. B. 1999 ;462:249–253.
Bertola M. CORRIGENDUM: The dependence on the monodromy data of the isomonodromic tau function. [Internet]. 2016 . Available from: http://arxiv.org/abs/1601.04790
Bertola M, Tovbis A. Meromorphic differentials with imaginary periods on degenerating hyperelliptic curves. Anal. Math. Phys. [Internet]. 2015 ;5:1–22. Available from: http://dx.doi.org/10.1007/s13324-014-0088-7

Pages

Sign in